# SDR AALA20121015013

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 40,974 hours, 19,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L246 FAILED TO ILLUMINATE.  REPLACED LAMP FOR EMERGENCY LIGHT L246.  OPS CHECK NORMAL.
